# SDR P2RA950016

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14976
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Part number: 605122
- Condition: Wired Wrong
- Location: Lav 'F'
- Stage of operation: IN
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

LIGHT OUTSIDE LAV 'F' AND F/A O/H DO NOT LIGHT WITH SMOKE DETECTOR TEST.  FOUND PLUG BAD AND WIRED WRONG.  REPLACED PLUG, LAV 'F' SMOKE DETECTOR SYSTEM, OPS CHK GOOD.  (X)
